"I had an over-reaction to some new medication I was taking and a buddy who was there took me to the hospital," Slaten said Thursday. "It was very scary, but it was my own fault. I didn't have anything to eat and you're supposed to eat with this medicine. I got light-headed, dizzy and sick to my stomach. I wasn't thinking clearly."
Support Local Journalism.
Join the Riverfront Times Press Club
Local journalism is information. Information is power. And we believe everyone deserves access to accurate independent coverage of their community and state. Our readers helped us continue this coverage in 2020, and we are so grateful for the support.
Help us keep this coverage going in 2021. Whether it's a one-time acknowledgement of this article or an ongoing membership pledge, your support goes to local-based reporting from our small but mighty team.
Join the Riverfront Times Club for as little as $5 a month.